Author Details
Written By
MDS (Oral Pathology & Microbiology), BDS
Reviewed By
MD (Pharmacology), MBBS
Last updated
29 Nov 2023 | 07:02 PM (IST)

We provide you with authentic, trustworthy and relevant information

Want to know more

Have issue with the content?

Report Problem

Iburic Plus Kid 100mg/125mg Tablet


Your child’s medicine at a glance

Iburic Plus Kid 100mg/125mg Tablet is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). Iburic Plus Kid 100mg/125mg Tablet helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.

To make the most of this medicine, adhere to the prescribed dose, time, and way while giving this medicine to your child. Give it to your child orally, preferably after meals as this will prevent the chance of developing an upset stomach. If your child vomits within 30 minutes of taking Iburic Plus Kid 100mg/125mg Tablet, give the same dose again. In case it is already time for the next dose, skip repeating it. Never give more than the recommended dose for fast relief as that may cause unwanted effects in your child.

Your child may exhibit side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea after taking this medicine. These side effects are temporary and should subside once your child’s body adapts to the medicine. In case they persist or become bothersome for your child, do consult your child’s doctor on a priority basis.

Before giving Iburic Plus Kid 100mg/125mg Tablet to your child, do inform your child’s doctor if your child is allergic to any medicine or products, or has any history of heart problems, birth defects, liver disease, kidney disease, lung disease, or bleeding disorder. This information is critical for dose alteration and helps in planning your child's overall treatment.

Uses of Iburic Plus Kid 100mg/125mg Tablet in children

Benefits of Iburic Plus Kid 100mg/125mg Tablet for your child

In Pain relief

Iburic Plus Kid 100mg/125mg Tablet contains two medicines: Paracetamol and Ibuprofen both of which are widely used as pain killers. They work in different ways to reduce pain, swelling, and inflammation. This medicine is very effective in treating mild to moderate pain associated with migraine, headache, backache, period (menstrual) pain, dental pain, and rheumatic and muscular pain. The anti-inflammatory component makes this medicine more effective in treating strains, sprains, and muscle pains.

Take it as it is prescribed to get the most benefit. Do not take too much as this can be dangerous and do not take it for longer than you need it. In general, you should take the lowest dose that works, for the shortest possible time.

In Treatment of Fever

Iburic Plus Kid 100mg/125mg Tablet helps lower high temperature caused by fever. This medicine is effective in treating cold and flu symptoms, sore throat, and fever. Take it as it is prescribed to get the most benefit. Do not take too much or for longer than you need as this can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.

Side effects of Iburic Plus Kid 100mg/125mg Tablet in children

Iburic Plus Kid 100mg/125mg Tablet does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-

Common side effects of Iburic Plus

  • Nausea
  • Vomiting
  • Abdominal pain
  • Heartburn
  • Diarrhea

How can I give Iburic Plus Kid 100mg/125mg Tablet to my child?

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Iburic Plus Kid 100mg/125mg Tablet is to be taken with food.

How Iburic Plus Tablet works

Iburic Plus Kid 100mg/125mg Tablet is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).

Safety advice

Kidney
CAUTION
Iburic Plus Kid 100mg/125mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Iburic Plus Kid 100mg/125mg Tablet may be needed. Please consult your doctor.
However, the use of $med_name is not recommended in children with severe kidney disease.
Liver
CAUTION
Iburic Plus Kid 100mg/125mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Iburic Plus Kid 100mg/125mg Tablet may be needed. Please consult your doctor.

What if I forget to give Iburic Plus Kid 100mg/125mg Tablet to my child?

Do not panic. Unless your doctor has advised a specific regime for your child, you can give the missed dose as soon as you remember it. Skip the missed dose if it’s almost time for the next dose. Do not give a double dose and follow the prescribed dosing schedule.

All substitutes

For informational purposes only. Consult a doctor before taking any medicines.
Iburic Plus Kid 100mg/125mg Tablet
₹0.78/Tablet
Ibuclin Junior 100 mg/125 mg Tablet
Dr Reddy's Laboratories Ltd
₹1.05/tablet
35% costlier

Quick tips

  • Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice.
  • Give plenty of fluids to your child, if diarrhea occurs as a side-effect.
  • Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
  • Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
  • If Iburic Plus Kid 100mg/125mg Tablet does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.

Fact Box

Habit Forming
No
Therapeutic Class
PAIN ANALGESICS

Patient concerns

arrow
fever and 2 months pregnant can take combiflan
Dr. Sonu Balhara Ahlawat
Obstetrics and Gynaecology
No take Crocin for pain relief
Diagnosed with viral fever along with rashes on the body. Pain in eyes since three days. Pain when open and when blinking.
Dr. Richa Jain
Ophthalmology
Orbital pain is common with viral fever. Go to physician for fever. It will be relieved with relief in fever
arrow

FAQs

Q. When will my child feel better?

You may be required to give Iburic Plus Kid 100mg/125mg Tablet to your child for a few days to weeks, depending upon the severity of the infection. Continue to give this medicine to your child in the dose and frequency advised by the doctor. You will soon notice that the pain or fever will reduce and your child will start feeling better. Do consult the doctor if your child continues to feel unwell even after completion of the full prescribed course of the medicine.

Q. My child’s fever is persistent even after taking Iburic Plus Kid 100mg/125mg Tablet. What should I do?

If the fever doesn't come down after the initial few doses, the cause might be an infection (virus or bacteria). It is advised to consult your child’s doctor for specific treatment.

Q. Can I increase or decrease the dose of Iburic Plus Kid 100mg/125mg Tablet for my child by myself according to the severity of illness?

No, it is not recommended to alter the dose of the medicine without consulting a doctor. While an unrequired increase in the dose may lead to toxicity, a sudden decrease may bring back the symptoms. So, instead of making alterations by yourself, speak to your child’s doctor if you feel a change in dose may be needed.

Q. How should Iburic Plus Kid 100mg/125mg Tablet be stored?

Iburic Plus Kid 100mg/125mg Tablet should be stored at room temperature, in a dry place, away from direct heat and light. Also, keep all medicines out of the reach and sight of children to avoid any accidental intake.

Q. Can all children be given the same dose of Iburic Plus Kid 100mg/125mg Tablet?

No. Iburic Plus Kid 100mg/125mg Tablet cannot be given to everyone in the same dose. Even your child will not need the same dose once they grow up. The doctor decides the appropriate dose of Iburic Plus Kid 100mg/125mg Tablet based on the child’s age and body weight. Since the dose changes so unpredictably, you must never give any dose of this medicine to anyone without consulting a doctor. Follow your doctor’s instructions carefully to get the most benefit.

Q. Can I give Iburic Plus Kid 100mg/125mg Tablet on a routine basis when my child is taking a vaccine?

Iburic Plus Kid 100mg/125mg Tablet usually do not interfere with the ingredients in vaccines or cause a bad reaction in a child who has just been vaccinated. However, it is best if you let your child recover from the ongoing illness and finish the course of the medicine As soon as a child is feeling better the vaccine can and should be given.

Q. Are there any serious side effects of Iburic Plus Kid 100mg/125mg Tablet for my child?

Although Iburic Plus Kid 100mg/125mg Tablet is well-tolerated by children, if you notice your child experiencing any intolerable episodes like persistent vomiting, body swelling, paleness, weakness, decreased urine frequency, or serious allergic reaction, rush to your doctor on an immediate basis.
Related lab tests

Want to share the information?

Disclaimer:

Tata 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover everything about particular health conditions, lab tests, medicines, all possible side effects, drug interactions, warnings, alerts, etc. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.

References

  1. Calpol. Fever (High Temperature) in Children. [Updated 23 May 2019]. [Accessed 28 Dec. 2020] (online) Available from:External Link
  2. Central Drugs Standard Control Organisation. Report of expert committee on evaluation of cases of fixed dose combinations (FDCs) except vitamins and mineral preparations categorized under category ‘b’ i.e., FDCs requiring further deliberation with subject experts. [May 2016]. (online) Available from:External Link
  3. Royal College of Paediatrics and Child Health. Medicines for Children - information for parents and carers. [Accessed 28 Dec. 2020] (online) Available from:External Link
  4. Banerjee S, Butcher R. Pharmacological Interventions for Chronic Pain in Pediatric Patients: A Review of Guidelines [Internet]. Ottawa (ON): Canadian Agency for Drugs and Technologies in Health; 2020 May 5. [Accessed 22 Jan. 2021] (online) Available from:External Link
  5. Imani F, Motavaf M, Safari S, et al. The therapeutic use of analgesics in patients with liver cirrhosis: a literature review and evidence-based recommendations. Hepat Mon. 2014;14(10):e23539. [Accessed 28 Dec. 2020] (online) Available from:External Link
  6. Medline Plus. Ibuprofen. [Accessed 28 Dec. 2020] (online) Available from:External Link

Marketer details

Name: Euphoric Pharmaceuticals Pvt Ltd
Address: Building No. 51-52, 5th Floor, Gedore House, Nehru Place, New Delhi, Delhi 110019
Country of origin: India

The list of available options shown with the same composition has been prepared upon the advice of registered medical practitioners, pharmacists affiliated with TATA 1MG. TATA 1MG does not promote any pharmaceutical product of any particular company, and all recommendations are based on the medical opinion, advisories from specialist medical and pharmaceutical professionals.

7.8
Inclusive of all taxes
MRP8  3% OFF
10.0 tablets in 1 strip
SOLD OUT
Notify me
Available options
Available option
Same salt composition:Ibuprofen (100mg), Paracetamol (125mg)
https://onemg.gumlet.io/epf1dtoymcv3sbkzuspl.png
Same salt composition
https://onemg.gumlet.io/qkdhgo7ram1mle08cya9.png
Verified by doctors
https://onemg.gumlet.io/ehvn8wef9oaoewteak8d.png
Popularly bought
https://onemg.gumlet.io/xnv1s7snefeql2hkalfr.png
Trusted quality
Why buy these from 1mg?question-mark

INDIA’S LARGEST HEALTHCARE PLATFORM

260m+
Visitors
31m+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

LegitScript approved
India's only LegitScript and ISO/ IEC 27001 certified online healthcare platform

Know more about Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.